MAUDE Adverse Event Report: ABBOTT TENDRIL STS; PERMANENT PACEMAKER ELECTRODE

ABBOTT TENDRIL STS; PERMANENT PACEMAKER ELECTRODE
Model Number 2088TC/100
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
Prior to the implant procedure, it was noted that the helix of the left ventricular (lv) lead was not extending and retracting as expected.A new lv lead was used for the procedure to resolve the event.The patient was stable.
 
Additional Manufacturer Narrative
The reported event of helix mechanism issue was confirmed.As received, a complete lead was returned in one piece with the helix retracted and clogged with blood/tissue.After cleaning and applying torque to the connector pin, the helix could be extended and retracted.The helix extension length measured within specification.The cause of the reported event was isolated to the helix being clogged with blood/tissue.

Brand Name
TENDRIL STS
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
MDR Report Key11882217
Report Number2017865-2021-18982
Device Sequence Number3399939
Product Code NVN
UDI-Device Identifier05414734505031
UDI-Public05414734505031
Combination Product (Y/N)Y
Initial Reporter CountrySP
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number2088TC/100
Device Catalogue Number2088TC-100
Device Lot NumberP000112501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/12/2021
Supplement Date Received by Manufacturer06/28/2021
Initial Report FDA Received Date05/25/2021
Supplement Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1